Simply tell your doctor about
your medication changes and the symptoms you are having.
The decision of where to head next relies not only on the information you have given here, but on your complete medical status and circumstances. Only your doctor is qualified to answer your question.
There are many other medications that can be used - try not to get ahead of your doctor by demanding a certain treatment. I find it works kinda' like telling someone not to think of an elephant -- then that's all they can think of. If you mention a particular drug or something, it might obscure the doctors thinking of something that might be of more help to you.
Note that sudden changes to prednisone dosages can be very dangerous -- as in heart-stopping dangerous. Please follow your doctors suggestions. Usually when undergoing a taper they say if it's too troublesome go back up to the immediate previous dosage....but you may be an exception, so verify with your doctor!
Lynnwood, Lupus & Sjogren's ModeratorDIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde